# SDR ASAA2017122222976

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,113 hours, 2,365 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL,  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED FIM 21-62, TASK 801.  NO EXISTING FAULTS, GROUND TEST PASSED.
